Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 1, NWS El Paso, TX

January 23, 2016El Paso County, Hudspeth County, Texas; 7 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Jan 23, 2016, 7:34 PM MST for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Jan 24, 2016, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 7:34 PM MST (02:34 UTC)
In effect from
Jan 24, 2016, 12:00 PM MST
Expired
Jan 24, 2016, 6:00 PM MST
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3946 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WWUS84 KEPZ 240234
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
734 PM MST SAT JAN 23 2016

...A RED FLAG WARNING IS IN EFFECT FOR SUNDAY AFTERNOON...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE STATE SUNDAY
AFTERNOON. THE SYSTEM WILL CAUSE WESTERLY WINDS TO INCREASE TO
20 TO 30 MPH IN THE AFTERNOON. DRY ATMOSPHERIC CONDITIONS REMAIN
IN PLACE WITH HUMIDITY VALUES EXPECTED TO BE BETWEEN 10 AND
15 PERCENT ACROSS THE LOWLAND DESERTS OF SOUTHERN NEW MEXICO AND
FAR WEST TEXAS IN THE AFTERNOON.

NMZ111-112-TXZ055-056-241500-
/O.UPG.KEPZ.FW.A.0001.160124T1900Z-160125T0100Z/
/O.NEW.KEPZ.FW.W.0001.160124T1900Z-160125T0100Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
734 PM MST SAT JAN 23 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST SUNDAY FOR  FOR
FIRE WEATHER ZONES 055...056...111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM
MST SUNDAY. THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO
A WARNING.



* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONES 055 AND 056. 

* TIMING...12 NOON TO 6 PM SUNDAY

* WIND...WEST WINDS 25 TO 35 MPH

* HUMIDITY...BETWEEN 10 AND 15%.

* FIRE DANGER...HIGH

* IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR 
  BURNING IS NOW RECOMMENDED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
1 follow-up statement
139 
WWUS84 KEPZ 241453
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
753 AM MST SUN JAN 24 2016

...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON...

.AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE STATE TODAY.
THE SYSTEM WILL CAUSE WESTERLY WINDS TO INCREASE TO 20 TO 30 MPH
IN THE AFTERNOON. DRY ATMOSPHERIC CONDITIONS REMAIN IN PLACE WITH
HUMIDITY VALUES EXPECTED TO BE BETWEEN 10 AND 15 PERCENT ACROSS
THE LOWLAND DESERTS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS IN
THE AFTERNOON. WINDS WILL DIMINISH AND HUMIDITY VALUES WILL RISE
ABOVE CRITICAL THRESHOLDS IN THE EARLY EVENING HOURS.

NMZ111-112-TXZ055-056-250000-
/O.CON.KEPZ.FW.W.0001.160124T1900Z-160125T0100Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
753 AM MST SUN JAN 24 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...056...111 AND 112...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONES 055 AND 056. 

* TIMING...12 NOON TO 6 PM TODAY

* WIND...WEST WINDS 20 TO 30 MPH

* HUMIDITY...BETWEEN 10 AND 15%.

* FIRE DANGER...HIGH

* IMPACTS...ANY FIRES THAT DEVELOP MAY SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

LUNDEEN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jan 23, 3:15 PM MST, 4 hours 19 minutes earlier.

Area forecast discussion, Jan 23, 3:15 PM MST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
315 PM MST SAT JAN 23 2016

.SYNOPSIS...
HIGH PRESSURE THAT BROUGHT A GORGEOUS DAY TO THE BORDERLAND ON
SATURDAY WILL SHIFT EAST OVERNIGHT AS ANOTHER PACIFIC TROUGH PULLS
IN FROM THE WEST FOR SUNDAY. THIS SYSTEM WILL NOT BRING ANY
MOISTURE BUT IT WILL BRING STRONG WINDS TO THE REGION SUNDAY
AFTERNOON. THE SYSTEM WILL EXIT LATE SUNDAY WITH COOLER AIR
FOLLOWING TO START THE WORK WEEK. A COLD FRONT WILL ARRIVE FROM
THE NORTHEAST TUESDAY TO FURTHER COOL THE REGION TO BELOW NORMAL
FOR TUESDAY AND WEDNESDAY. WARMER WEATHER RETURNS THURSDAY INTO
THE NEXT WEEKEND AS HIGH PRESSURE BUILDS BACK OVER THE REGION.

&&

.DISCUSSION...
BROAD RIDGE OF HIGH PRESSURE IN PLACE WITH THE AXIS ORIENTED N-S
RIGHT OVER THE FORECAST AREA. THIS HAS BROUGHT A MILD AND DRY
PATTERN TO THE REGION WITH LIGHT WINDS. HIGH CLOUDS WILL FILTER
THE SUN THIS AFTERNOON...AND THE MOON TONIGHT WITH BREAKS.

OVERNIGHT THE UPPER RIDGE WILL MOVE EAST OVER THE SOUTHERN PLAINS
AS THE NEXT PACIFIC TROUGH BEGINS TO PUSH EAST TOWARDS THE FOUR
CORNERS REGION. THIS STORM SILL PASS WELL TO OUR NORTH WITH NO
CHANCE AT BRINGING MOISTURE/PRECIPITATION INTO OUR FORECAST AREA.
HOWEVER GRADIENTS ALOFT TIGHTEN...AND A 100KT JET PASSES TO OUR
SOUTH. SURFACE GRADIENTS ALSO TIGHTEN AS SURFACE CYCLOGENESIS
FORMS A LOW OVER THE OK PANHANDLE WITH A TROUGH EXTENDING SW INTO
THE GUADALUPE MOUNTAINS. PROG SOUNDINGS INDICATE MIXING UP TO
8KFT TO 10KFT MSL. WINDS ALOFT IN THAT MIXING DEPTH ARE IN THE
40-45 KT RANGE FOR SUNDAY AFTERNOON. THUS WITH MIXING AND TIGHTENGRADIENTS
WE EXPECT WINDS TO INCREASE TO 25-35 MPH SUSTAINED WITH GUSTS
35-45 MPH. THUS WE HAVE MUCH OF THE REGION EAST OF THE CONTINENTAL
DIVIDE UNDER A WIND ADVISORY FOR MUCH OF THE DAY SUNDAY...AND INTO
THE EVENING FOR LEESIDE EAST SLOPES. WITH ANTECEDENT DRY
CONDITIONS WE SHOULD SEE SOME BLOWING GUST ACROSS THE SOUTHERN
LOWLANDS. THE WEST WINDS WILL MAKE FOR A WARM DAY WITH TEMPS ABOUT
10 DEGREES ABOVE SEASONAL AVERAGES.

THIS SYSTEM RAPIDLY EXITS SUNDAY EVENING AND COOLER AIR MOVES IN
BEHIND A PACIFIC FROM FROM THE NW ON LIGHTER WINDS. THUS A COOLER
AND DRY DAY FOR MONDAY WITH TEMPS BACK DOWN NEAR SEASONAL
AVERAGES. MONDAY NIGHT INTO TUESDAY A FAST-MOVING UPPER
DISTURBANCE TRACKS WEST TO EAST ACROSS THE NORTHER TIER OF ZONES.
MODELS TO BRUSH THE GILA...SIERRA...AND POSSIBLY THE NORTHERN SACS
WITH SOME OVERNIGHT PCPN. LIGHT DUSTINGS TO LESS THAN ONE INCH OF
SNOW MAY BE POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING FOR THOSE
AREAS. THE REST OF THE REGION WILL REMAIN DRY.

TUESDAY A LOBE OF ENERGY CARVES OUT THE EXITING TROUGH AND EXTENDS
THE UPPER LOW OVER OUR REGION...AS IT DROPS IN FROM THE NORTH.
MODELS ARE WAVERING ON PCPN OR NOT...LATEST GFS RUN NOW
SUGGESTS BETTER PCPN CHANCES WITH THIS SECOND SYSTEM FOR TUESDAY
AFTN/NIGHT. THE EURO IS STILL MOSTLY DRY. BOTH INDICATE THE BETTER
PROBS WILL BE EAST OF THE RIO GRANDE. A POTENT BACKDOOR FRONT
MOVES IN WITH IT AND BRINGS MUCH COOLER AIR. THUS LATE PCPN WOULD
BE TURNING TO SNOW IN THE NIGHT TIME HOURS TUES NIGHT INTO WED
MORNING. SNOW AMOUNTS LOOK FAIRLY LIGHT FOR NOW. THERE IS NOT A
TRUE UPSLOPE LOW LEVEL TRAJECTORY...BUT EAST SLOPES WOULD GET THE
MOST SNOW WITH 1-3" POSSIBLE.

TUESDAY AND WEDNESDAY WILL BE THE COOLEST DAYS OF THE WEEK WITH
TEMPS BELOW NORMAL. THURSDAY A QUITE LARGE UPPER RIDGE OF HIGH
PRESSURE WILL BEGIN TO BUILD OVER THE SOUTHWESTERN U.S. THIS
FEATURE WILL STAY IN PLACE UNTIL SATURDAY. THIS WILL KEEP WINDS
GENERALLY LIGHT AND ALLOW FOR DAY TO DAY WARMING IN DRY CONDITIONS
WITH PERIODS OF HIGH CLOUDS.

NEXT SUNDAY WINDS WILL BE BACK ON THE INCREASE AS THE NEXT PACIFIC
STORM SYSTEM APPROACHES FROM THE WEST. BACK TO BREEZY AND MAYBE
WINDY WITH WEST WINDS WARMING THE REGION BACK ABOVE NORMAL. COULD
SEE OUR BEST SHOT AT OUR NEXT MOISTURE/PCPN SUNDAY NIGHT AND
MONDAY WITH THIS SYSTEM.

14-BIRD

&&

.AVIATION...VALID 24/00Z-25/00...
VFR CONDITIONS WITH LIGHT WINDS AND VARIABLE HIGH CLOUDS AT ALL TAF
SITES THROUGH 24/18Z. HIGH PRESSURE ALOFT WILL GIVE WAY TO A FAST
MOVING TROUGH ON SUNDAY. AS A RESULT...WEST WINDS WILL SIGNIFICANTLY
INCREASE 25 TO 30 KNOTS AFT 18Z. SOME VSBY REDUCTION DOWN TO 1 SM IN
PATCHY BLOWING DUST.

04-LUNDEEN

&&

.FIRE WEATHER...HIGH PRESSURE ALOFT WILL SHIFT TO THE EAST TONIGHT IN
RESPONSE TO A FAST MOVING LOW PRESSURE TROUGH APPROACHING FROM THE
WEST. THIS SYSTEM WILL NOT GENERATE ANY WETTING PRECIPITATION.
HOWEVER...STRONG WESTERLY WIND SPEEDS OF 25-35 MPH WITH LOCALLY
HIGHER GUSTS WILL OCCUR...PARTICULARLY DOWN EAST FACING SLOPES AND
ACROSS THE SOUTHERN DESERTS.  DRY ATMOSPHERIC CONDITIONS WILL RESULT
IN LOW HUMIDITY VALUES BELOW THE CRITICAL 15 PERCENT THRESHOLD ACROSS
THE LOWLAND DESERTS. FIRE DANGER LEVELS WILL BE HIGH SUNDAY AFTERNOON
WITH CRITICAL RED FLAG THRESHOLDS EXPECTED TO BE MET. WINDS WILL
DIMINISH SUNDAY EVENING.

COOLER WEATHER WILL CONTINUE FOR MUCH OF NEXT WEEK. A ANOTHER
TROUGH WILL DEVELOP OVER THE AREA MONDAY NIGHT AND TUESDAY. A FEW
MOUNTAIN SNOW AND LOWLAND RAIN SHOWERS MAY OCCUR MONDAY NIGHT
THROUGH TUESDAY WITH THIS NEXT SYSTEM. LIGHT ACCUMULATIONS EXPECTED.
A NORTHERLY FLOW PATTERN WILL FOLLOW AFTERWARDS WITH BELOW NORMAL
TEMPERATURES EXPECTED.

04-LUNDEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 36  68  38  58 /   0   0   0   0
SIERRA BLANCA           37  68  30  58 /   0   0   0   0
LAS CRUCES              30  64  30  55 /   0   0   0   0
ALAMOGORDO              33  63  32  54 /   0   0   0   0
CLOUDCROFT              32  41  19  36 /   0   0   0   0
TRUTH OR CONSEQUENCES   32  60  33  53 /   0   0   0   0
SILVER CITY             29  50  29  49 /   0   0   0   0
DEMING                  28  62  30  56 /   0   0   0   0
LORDSBURG               30  58  30  55 /   0   0   0   0
WEST EL PASO METRO      37  68  39  57 /   0   0   0   0
DELL CITY               40  69  33  59 /   0   0   0   0
FORT HANCOCK            35  72  35  61 /   0   0   0   0
LOMA LINDA              39  63  34  54 /   0   0   0   0
FABENS                  33  69  34  58 /   0   0   0   0
SANTA TERESA            32  67  34  57 /   0   0   0   0
WHITE SANDS HQ          35  63  35  55 /   0   0   0   0
JORNADA RANGE           26  63  26  54 /   0   0   0   0
HATCH                   29  62  29  55 /   0   0   0   0
COLUMBUS                29  65  32  56 /   0   0   0   0
OROGRANDE               35  65  35  55 /   0   0   0   0
MAYHILL                 33  52  27  46 /   0   0   0   0
MESCALERO               31  49  23  43 /   0   0   0   0
TIMBERON                34  49  28  44 /   0   0   0   0
WINSTON                 29  52  29  47 /   0   0   0   0
HILLSBORO               34  58  30  53 /   0   0   0   0
SPACEPORT               28  62  29  54 /   0   0   0   0
LAKE ROBERTS            26  49  24  49 /   0   0   0   0
HURLEY                  29  53  28  51 /   0   0   0   0
CLIFF                   27  55  26  54 /   0   0   0   0
MULE CREEK              27  52  24  52 /   0   0   0   0
FAYWOOD                 30  55  30  52 /   0   0   0   0
ANIMAS                  34  64  32  56 /   0   0   0   0
HACHITA                 30  64  30  56 /   0   0   0   0
ANTELOPE WELLS          33  65  29  57 /   0   0   0   0
CLOVERDALE              33  59  32  55 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR NMZ111-112.

     WIND ADVISORY FROM 8 AM TO 11 PM MST SUNDAY FOR NMZ413>416.

     WIND ADVISORY FROM NOON TO 7 PM MST SUNDAY FOR NMZ407-410-411-
     417.

TX...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ055-056.

     WIND ADVISORY FROM 8 AM TO 11 PM MST SUNDAY FOR TXZ419.

     WIND ADVISORY FROM NOON TO 7 PM MST SUNDAY FOR TXZ418-420.

&&

14/04
Hazardous weather outlook, Jan 23, 6:20 AM MST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
620 AM MST SAT JAN 23 2016

NMZ407-410-411-413>417-TXZ418>420-241330-
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
620 AM MST SAT JAN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN UPPER LEVEL STORM SYSTEM WILL BRING STRONG WESTERLY WINDS TO
THE AREA ON SUNDAY. WIND ADVISORIES ARE ALREADY IN EFFECT.
SUSTAINED WINDS OF 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED,
HIGHEST IN THE SACRAMENTO MOUNTAINS AND EAST OF DESERT MOUNTAIN
RANGES.

LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE IN THE SACRAMENTO
MOUNTAINS TUESDAY AS A WEAK UPPER LEVEL STORM SYSTEM MOVES THROUGH
THE AREA. LIGHT RAIN IS EXPECTED IN THE LOWLANDS MAINLY EAST OF
THE RIO GRANDE...BUT SPOTTY MIXED PRECIPITATION WILL BE POSSIBLE
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

NMZ401>406-408-409-412-TXZ421>424-241330-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-EASTERN BLACK RANGE FOOTHILLS-
SIERRA COUNTY LAKES-CENTRAL TULAROSA BASIN-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
620 AM MST SAT JAN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN UPPER LEVEL STORM SYSTEM WILL BRING INCREASING WINDS TO THE
AREA FOR SUNDAY. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL BE POSSIBLE.

LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE IN THE SACRAMENTO
MOUNTAINS TUESDAY AS A WEAK UPPER LEVEL STORM SYSTEM MOVES THROUGH
THE AREA. LIGHT RAIN IS EXPECTED IN THE LOWLANDS MAINLY EAST OF
THE RIO GRANDE...BUT SPOTTY MIXED PRECIPITATION WILL BE POSSIBLE
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

HARDIMAN

Nearby

Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.